High risk for chemotherapy-induced diarrhea in patients with colorectal cancer

  • July 30, 2014

Chemotherapy-induced diarrhea occurred frequently in patients undergoing treatment for colorectal cancer, especially during first exposure, which significantly affected quality of life, according to recent study data.

“These … data clearly show that diarrhea occurs more commonly than is typically reported in the literature during chemotherapy for colorectal cancer (CRC),” the researchers wrote.

Full Story »

Personalize your page!

Register for Healio to get content tailored to your specialty and areas of interest. It’s FREE and only takes one minute. Register now!

  • Human microbiome
  • microbiome 4_25_14
  • A 'How To' Guide
  • A trio of researchers authors “how to” guide for gastroenterologists navigating the rapidly expanding field of human microbiome research.
More »
  • Esophagus
  • reflux April 25
  • Acid-based reflux parameters
  • C. Prakash Gyawali, MD, says findings support conducting pH-impedance studies off PPI therapy to maximize clinical utility in predicting outcome.
More »
More »
  • Financial Planning
  • RUDZINSKI COLUMN
  • Advice for physicians
  • Be aware of important 2014 IRA updates. Analysis by Certified Financial Planner Ken Rudzinski.
More »
HCV Next